MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA ATTAIN STABILITY QUAD MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MEDTRONIC PUERTO RICO VILLALBA ATTAIN STABILITY QUAD MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 479878
Medical Device Problem Code Extracardiac stimulation (1463)
Health Effect - Clinical Codes Hiccups (1899); Device Overstimulation of Tissue (1991)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient reported that "this thing is huge compared to my stj device" and also stated "this device was beating like a drum".The patient is not feeling the "bang" at home. the cardiac resynchronization therapy pacemaker (crt-p) remains in use.  no further patient complications have been reported as a result of this event.It was further reported postoperatively when the patient woke up they experienced phrenic nerve stimulation that felt like "hiccups", they were visible to the eye, and phrenic nerve stimulation was able to be felt on their chest.It was further reported that the patient felt like their heart was beating fast and their side was sore due to the crtp.The patient explained that the "device was beating like a drum" was different than the phrenic nerve stimulation.The left ventricular (lv) lead was reprogrammed.The patient reported not feeling the phrenic nerve stimulation following reprogramming.There was no performance issue with the crtp.The crtp and lv lead remain in use.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN STABILITY QUAD MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25591989
Report Number2649622-2026-18565
Device Sequence Number5444990
Product Code OJX
UDI-Device Identifier00643169860414
UDI-Public(01)00643169860414(17)280312
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number479878
Device Catalogue Number479878
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2026
Initial Report FDA Received Date06/23/2026
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
W4TR01 CRTP
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale